# SDR ASOA20150125010

- Difficulty date: January 25, 2015
- Submitted: January 25, 2015
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 32,751 hours, 24,853 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT ENGINE FORWARD LOWER YOKE FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE FITTING IAW EC5450-01128.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
